# SDR USAA2014061300008

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 17,161 hours, 6,558 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT APPROX 100 KNOTS FOR NR 1 ENG COMPRESSOR STALLS, TWO, & A EGT EXCEEDANCE.  ACFT TAXIED BACK TO THE GATE FOR MX.  TROUBLE SHOT IAW TSM 73-00-00-810-866. IAW MOC, FDR DOWNLOAD FOR EGT WAS 949 DEG C FOR COMPRESSOR STALL.  VBV INTER CONNECTING SHAFT BROKEN BETWEEN VBV AT 9 O CLOCK & 8 O CLOCK POSITION, LOOKING FWD.  CAUSED FIVE VBV'S TO BE STUCK FULL OPEN.  REPLACED INTER CONNECTING SHAFT & VBV BALL SCREW ACTUATOR, DOWNSTREAM OF BROKEN SHAFT, AT 8 O CLOCK POSITION.  VBV'S TESTED GOOD IAW MM 75-31-30 & 75-31-60.
